# SDR EIAA980138

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fitting
- Condition: Cracked
- Location: Ws 669
- Part time: 72,724 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING 'C5/D' CHECK INSPECTION, RT WS 669.5 BULKHEAD PYLON SUPPORT FORWARD INBOARD BACK-UP FITTING CRACKED AT STR 24.  BACK-UP FITTING REPLACED IAW SB 54A2159.  (X)
